MathSciNet Relay Station
MathSciNet bibliographic data
MR344439 (49 #9178) 30A32
Bajpai, S. K. On regions of $\alpha $-convexity for starlike functions. Proc. Amer. Math. Soc. 44 (1974), 365–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement